Existence and asymptotic stability of a stationary solution of a singularly perturbed system of parabolic equations in the case of intersecting roots of the degenerate equation
Differencialʹnye uravneniâ, Tome 42 (2006) no. 2, pp. 221-232
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_2006_42_2_a9,
author = {V. F. Butuzov},
title = {Existence and asymptotic stability of a stationary solution of a singularly perturbed system of parabolic equations in the case of intersecting roots of the degenerate equation},
journal = {Differencialʹnye uravneni\^a},
pages = {221--232},
year = {2006},
volume = {42},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_2006_42_2_a9/}
}
TY - JOUR AU - V. F. Butuzov TI - Existence and asymptotic stability of a stationary solution of a singularly perturbed system of parabolic equations in the case of intersecting roots of the degenerate equation JO - Differencialʹnye uravneniâ PY - 2006 SP - 221 EP - 232 VL - 42 IS - 2 UR - http://geodesic.mathdoc.fr/item/DE_2006_42_2_a9/ LA - ru ID - DE_2006_42_2_a9 ER -
%0 Journal Article %A V. F. Butuzov %T Existence and asymptotic stability of a stationary solution of a singularly perturbed system of parabolic equations in the case of intersecting roots of the degenerate equation %J Differencialʹnye uravneniâ %D 2006 %P 221-232 %V 42 %N 2 %U http://geodesic.mathdoc.fr/item/DE_2006_42_2_a9/ %G ru %F DE_2006_42_2_a9
V. F. Butuzov. Existence and asymptotic stability of a stationary solution of a singularly perturbed system of parabolic equations in the case of intersecting roots of the degenerate equation. Differencialʹnye uravneniâ, Tome 42 (2006) no. 2, pp. 221-232. http://geodesic.mathdoc.fr/item/DE_2006_42_2_a9/